# SDR UALA2012031901790

- Difficulty date: March 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 63,049 hours, 8,878 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 352
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

THREE LAVS INOP, FLIGHT DIVERTED.  LAVS AT 2R, 3L AND 4L INOP.  NEED TOILETS REPLACED.  SAMC REMARKS:  BAD VACUUM SHUT OFF VALVES.  PARTS: 120-9074  15800-029-3 (TOILET ASSY) 120-9075  15800-029-4 (TOILET ASSY).  OP CHECKED AND LEAKED CHECK ALL THREE LAVS THAT WERE REPLACED.  LAVS REPLACED WERE 2R, 3L, 4L.
